# SDR 97UAL900617

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159UA
- Make and model: Boeing 747238B
- Aircraft serial: 21140
- Engine: Pwa JT9D7J
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOPERATIVE, C-ZONE RIGHT SIDE.  REPAIRED DAMAGED POWER FEEDER, CHECKED OK.
